# SDR SWAA2019051432604

- Difficulty date: April 19, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A812020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT SIDE PLATE UPPER SURFACE CORRODED BETWEEN BS. 490 TO BS. 500A, RBL 25.  R&R SIDE PLATE IAW SRM & DWG.
